Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Prescribed Nexium for reflux, strong stomach pains in the night, chest pains radiating into shoulder and throat, shivering. Reasons ?

I had reflux and was prescribed Nexium 40 mg, I took this the last 3 nights. The symptoms lessoned but I noticed strong stomach pains in the night. Today I woke up with flu like symptoms, sharp chest pains , radiating into my shoulder and throat. I am also shivering . I think I may have the flu, but it s a bit scary having the chest pains.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have fever/ watery diarrhea/ constipation/ spasmodic abdominal pain/ nausea or vomiting/ acidic belching/ mucus discharge during defecation?
With the available described symptoms, there could be possibility of acute viral gastroenteritis.
Myalgia is an integral prodromal symptom of viral infection.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, endoscopy and serum electrolytes.
You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics.
You should maintain your hydration by taking potassium rich liquids.
Avoid milk and all milk related products.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor